UNIGE document Scientific Article
previous document  unige:12794  next document
add to browser collection
Title

Random correlations for small perturbations of expanding maps

Authors
Kondah, Abdelaziz
Schmitt, Bernard
Published in Random and Computational Dynamics. 1996, vol. 4, no. 2/3, p. 179-204
Full text
Article (Author postprint) (317 Kb) - public document Free access
Structures
Citation
(ISO format)
BALADI, Viviane, KONDAH, Abdelaziz, SCHMITT, Bernard. Random correlations for small perturbations of expanding maps. In: Random and Computational Dynamics, 1996, vol. 4, n° 2/3, p. 179-204. https://archive-ouverte.unige.ch/unige:12794

212 hits

150 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :